MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in fdi 13, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.No product was returned to the manufacturer.There were no reported patient injuries or complications.

Brand Name
SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key13688050
Report Number0009613348-2022-22232
Device Sequence Number1944477
Product Code DZE
UDI-Device Identifier07630031715654
UDI-Public07630031715654
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.452G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2022
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale